Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Study of the permanent conjecture and some generalizations


Author: O. S. Rothaus
Journal: Bull. Amer. Math. Soc. 78 (1972), 749-752
MSC (1970): Primary 15A15, 52A25; Secondary 05A20
DOI: https://doi.org/10.1090/S0002-9904-1972-13017-9
MathSciNet review: 0299614
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. A. Brualdi, S. V. Parter and H. Schneider, The diagonal equivalence of a non negative matrix to a stochastic matrix, J. Math. Anal. Appl. 16 (1966), 31-50. MR 34 #5844. MR 206019
  • 2. A. M. Gleason, Remarks on the van der Waerden permanent conjecture, J. Combinatorial Theory 8 (1970), 54-64. MR 41 #223. MR 255562
  • 3. H. J. Ryser, Permanents and systems of distinct representatives. (With discussion), Combinatorial Mathematics and its Applications (Proc. Conf., Univ. North Carolina, Chapel Hill, N. C., 1967), Univ. North Carolina Press, Chapel Hill, N. C., 1969, pp. 55-70. MR 40 #2693. MR 249448
  • 4. R. Sinkhorn and P. Knopp, Concerning non negative matrices and doubly stochastic matrices, Pacific J. Math. 21 (1967), 343-348. MR 35 # 1617. MR 210731

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 15A15, 52A25, 05A20

Retrieve articles in all journals with MSC (1970): 15A15, 52A25, 05A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13017-9

American Mathematical Society